# SDR AALA202206133845

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 64,587 hours, 31,773 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Panel
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING PANEL BETWEEN FORWARD GALLEY AND FLIGHT DECK ENTRY LOOSE- BLOCKS EGRESS FROM FORWARD LAVATORY. SECURED PANEL AS REQUIRED.
